How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrThomasMd Your Own Question
DrThomasMd
DrThomasMd, Board Certified MD
Category: Neurology
Satisfied Customers: 63757
Experience:  Internal medicine doctor, diagnose and treat neurology patients, many years
24257177
Type Your Neurology Question Here...
DrThomasMd is online now
A new question is answered every 9 seconds

It is difficult to explain but i have had increasing

Customer Question

It is difficult to explain but i have had increasing weakness in my abdomen, lower spine, hips, and legs with minimal walking or standing. I often have a 'flushing' warm sensation run through my abdomen and my legs. i am concerned this may be due to an abdominal aneurysm since i was given Levaquin 2 months ago and became toxic on it. An additional reason for concern is that I was and am taking Actemera IV for my rheumatoid arthritis...the combo of the two increase likelihood of an aortic aneurysm.
Submitted: 5 months ago.
Category: Neurology
Expert:  DrThomasMd replied 5 months ago.

Hi

These are not symptoms of an anuerysm, which has no symptoms until it breaks and puts you in the hospital.

These symptoms sound like a muscle disease, polymyositis for example, or other problem, say with the spine.

An ultrasound of the abdomen can easily rule out aneurysm.

I suggest you go to your internist or rheumatologist immediately with these symptoms.

Actemra can also have these symptoms as side effects.

Talk to your doctors about this.

OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, come back. I am here http://www.justanswer.com/medical/expert-dr-thomas/